On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are simple to use, anonymous and free. Start now >>>
my dds prescribed chlorhexidine gluconate for red and swollen gum. also said good for sore throat. After 2 months noticed hearing loss. went to an ent and was told to stop using immediately and do not use for gargle. it can migrate up eustachian tubes if gargled or swallowed causing damage hearing loss to inner ear. do not use at night right before reclining
I am a 60 year old female who has recently suffered a sudden onset of hearing loss in my second ear. The first occurred about 15 years ago. It has already impacted me in my profession and already limited social life and paints a bleak picture for the future. Is it possible that my hearing loss was caused by pramipexole (Mirapex)? Apparently there is a correlation between this drug and tinnitus so the connection seems possible. Have others had this experience? Thank you.
I am the son (born 1956) of a DES mother. (Diethylstilbestrol) I have a moderate to severe hearing loss in both ears. My brother (born 1955), also a DES son has a profound hearing loss. Like a high percentage of DES sons, my brother had undescended testicles. About 35 years ago I went to a dentist to have some work done. Out of the blue, the dentist asked if my mother took DES. After a lengthy discussion, this dentist indicated that he noticed an "unofficial" pattern of DES sons with hearing loss and permanent green stains (which I had). My mother had several miscarriages before taking DES prior to my brother's birth. I'm not sure if she took it while pregnant with me. When word first got out about the negative effects of DES my mother wrote me a letter warning me of studies done on DES daughters. It was not until later that studies showed that sons had a higher incident of testicular cancer. I would like to know if there are any other sons of DES mothers out there with hearing losses. To this date, no explanation has been given to why my brother and I have hearing losses. I also have memory issues.
More questions for: Decreased hearing
Has anyone experienced permanent hearing loss after stopping Topiramate? Or did hearing restore? I only took the medication for about 45 days and reported to my Nuro within two weeks noticeable hearing issues. She dismissed me completely!!! I went to my family doc and to ENT as well. Anyone else experince this?
I have been wearing hearing aids for the last 5 years, and have been taking glucosamine for 2 months. My hearing has deteriorated considerably in this short time, so I am now stopping taking it, to monitor if my hearing improves.
More reviews for: Decreased hearing
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.